Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Identities involving the coefficients of a class of Dirichlet series. I


Author: Bruce C. Berndt
Journal: Trans. Amer. Math. Soc. 137 (1969), 345-359
MSC: Primary 30.24; Secondary 39.00
DOI: https://doi.org/10.1090/S0002-9947-1969-99934-2
Part II: Trans. Amer. Math. Soc. (1969), 361-374
MathSciNet review: 0236360
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Apostol and Abe Sklar, The approximate functional equation of Hecke's Dirichlet series, Trans. Amer. Math. Soc. 86 (1957), 446-462. MR 0094319 (20:838)
  • [2] S. Bochner, Some properties of modular relations, Ann. of Math. 53 (1951), 332-363. MR 0047719 (13:920b)
  • [3] K. Chandrasekharan and Raghavan Narasimhan, Hecke's functional equation and arithmetical identities, Ann. of Math. 74 (1961), 1-23. MR 0171761 (30:1988)
  • [4] -, Functional equations with multiple gamma factors and the average order of arithmetical functions, Ann. of Math. 76 (1962), 93-136. MR 0140491 (25:3911)
  • [5] -, The approximate functional equation for a class of zeta-functions, Math. Ann. 152 (1963), 30-64. MR 0153643 (27:3605)
  • [6] E. T. Copson, Theory of functions of a complex variable, Clarendon Press, Oxford, 1935.
  • [7] Erich Hecke, Dirichlet series, Planographed Lecture Notes, Princeton Institute for Advanced Study, Edwards Brothers, Ann Arbor, Mich., 1938.
  • [8] J. E. Littlewood, Lectures on the theory of functions, Oxford Univ. Press, New York, 1944. MR 0012121 (6:261f)
  • [9] A. Oppenheim, Some identities in the theory of numbers, Proc. London Math. Soc. (2) 26 (1927), 295-350.
  • [10] Hans-Egon Richert, Über Dirichletreihen mit Funktionalgleichung, Acad. Serbe Sci. Publ. Inst. Math. 11 (1957), 73-124. MR 0092816 (19:1162b)
  • [11] E. C. Titchmarsh, Theory of Fourier integrals, 2nd ed., Clarendon Press, Oxford, 1948.
  • [12] G. Voronoi, Sur une fonction transcendante et ses applications à la sommation de quelques séries, Ann. Sci. École Norm. Sup. (3) 21 (1904), 207-267, 459-533.
  • [13] G. N. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge; Macmillan, New York, 1944. MR 0010746 (6:64a)
  • [14] A. Zygmund, On trigonometric integrals, Ann. of Math. 48 (1947), 393-440. MR 0021612 (9:88b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.24, 39.00

Retrieve articles in all journals with MSC: 30.24, 39.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-99934-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society